MathSciNet Relay Station
MathSciNet bibliographic data
MR2563731 (2010m:35343) 35P15 (60H30)
Franke, B.; Hwang, C.-R.; Pai, H.-M.; Sheu, S.-J. The behavior of the spectral gap under growing drift. Trans. Amer. Math. Soc. 362 (2010), no. 3, 1325–1350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement